Alert archive / Colorado / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 35, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 8, 2004, 9:19 PM MDT for Boulder County, Larimer County, Colorado. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2004, 9:19 PM MDT (03:19 UTC)
- Expired
- Jun 8, 2004, 10:15 PM MDT
- In force
- 56 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Boulder County, CO, Larimer County, CO
The radar
The Denver radar (KFTG), 80 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1269 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 2105 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 090319 SVRBOU COC013-069-090415- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 919 PM MDT TUE JUN 8 2004 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO NORTHEASTERN BOULDER COUNTY IN NORTHEAST COLORADO * UNTIL 1015 PM MDT * AT 919 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 8 MILES SOUTH OF LYONS...OR ABOUT 30 MILES NORTHWEST OF DENVER...MOVING NORTHEAST AT 20 MPH. LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... NORTHWESTERN LONGMONT...BERTHOUD AND LYONS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE FOR HAIL UP TO 1.5 INCHES IN DIAMETER...WINDS UP TO 60 MPH...AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. LAT...LON 4040 10532 4010 10533 4009 10519 4040 10499 $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:00 PM MDT, 6 hours 19 minutes earlier.
Area forecast discussion, Jun 8, 3:00 PM MDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT TUE JUN 8 2004 .SHORT TERM...TNGT-WED...POST-FRONTAL LO LEVEL UPSLP FLO HAS INCREASED LO LEVEL MOISTURE AND COOLED TEMPS OVR HI PLAINS THIS AFTN. COOL AIR MASS OVR PLAINS HAS CAPPED ALL CONVECTION BUT MDLS SHOW SUM COOLING ALF BY 00Z THAT WILL BREAK THE CAP. CAPES ARE QUITE HIGH WHEN THIS OCCURS WITH FCST CAPE AT DEN OVR 2500J/KG. THUS THERE IS A THREAT OF SVR TSTMS THIS EVE. RETURN FLO WILL OCCUR OVR PLAINS ON WED BUT FCST CAPES ARE LESS THAN 700J/KG. WILL KEEP POPS LOW ATTM. TEMPS WILL BE ABOUT THE SAME AS TODAY. WILL MAKE ONLY SML ADJUSTMENTS TO MOS TEMP GUIDANCE. .LONG TERM DISCUSSION...WEDNESDAY NIGHT INTO THURSDAY...THE SWLY FLOW ALF OVER COLORADO WILL INCREASE AS A PACIFIC TROF OVER NRN NV WEDNESDAY NIGHT...SHIFTS NORTHEAST INTO WYOMING BY THURSDAY AFTN. MAIN DYNAMICS WITH THIS TROF ARE PROGGED TO RMN TO THE W AND N OF THE CWFA FOR THE MOST PART. IN THE LOWER LEVELS A STRONG SELY FLOW WILL BE IN PLACE THROUGH WEDNESDAY EVENING...WITH GOOD LOW LEVEL MSTR ASSOCIATED WITH IT SO THERE COULD BE SOME FAIRLY STG CELLS OVR THE NORTHEASTERN PLAINS AT THAT TIME AS THE WIND SHEAR PROFILE GETS INCREASES. ON THURSDAY MORNING HOWEVER THE FLOW AT THE SFC AND ALF WILL BE SOUTHWESTERLY...WHICH WILL SHIFT THE LOW LEVEL THETA-E RIDGE E TOWARDS KANSAS. QUITE A RANGE OF CAPES BY LATE THURSDAY AFTERNOON WITH VALUES ONLY AROUND 100 J/KG AT DENVER AND AROUND 2800 J/KG FROM THE SIDNEY NEBRASKA ETA BUFFER SOUNDING. WILL KEEP ANY POTENTIAL FOR THUNDERSTORMS ON THURSDAY EAST OF THE URBAN CORRIDOR. ON FRIDAY ...A DRIER AND MORE ZONAL FLOW WILL BE IN PLACE OVER COLORADO WITH THE FLOW INCRG AND BECOMING MORE SWLY AHD OF ANOTHER APPROACHING STORM SYSTEM. THE ECMWF APPEARS TO SHOW ONE CONSOLIDATED TROF MOVING OVR COLORADO SATURDAY NIGHT...WHILE THE GFS (AVN) SLIPS A WEAKER SYSTEM ACROSS COLORADO SATURDAY NIGHT...AND ANOTHER ONE ACROSS THE STATE BY SUNDAY AFTERNOON. ALL MODELS BRING ITS ASSOCIATED COLD FRONT MOVING THROUGH THE CWFA ON SUNDAY. FOR NOW WILL THROW SOME ISOLD POPS IN THE MOUNTAINS ON SATURDAY AFTN/EVNG ...AND BROAD BRUSH A SLIGHT CHANCE OF STORMS FOR THE ENTIRE CWFA ON SUNDAY. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && GARD/COOPER
Hazardous weather outlook, Jun 8, 11:31 AM MDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DENVER CO 1131 AM MDT TUE JUN 08 2004 COZ030>051-091200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1131 AM MDT TUE JUN 08 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE OVER NORTHEASTERN COLORADO THIS EVENING. LOW LEVEL MOISTURE HAS RETURNED TO THE PLAINS TODAY BEHIND A COLD FRONT AND WILL CONTINUE TO STREAM INTO THE AREA ON UPSLOPE WINDS THROUGH TONIGHT. HOWEVER...WARMER AIR ALOFT WILL HINDER THUNDERSTORM DEVELOPMENT UNTIL EVENING. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE AFTERNOON ALONG THE FRONT RANGE...WITH GUSTY WINDS AND LIGHTNING BUT LITTLE OR NO RAIN. STRONGER AND POSSIBLY SEVERE THUNDERSTORMS WILL DEVELOP OVER THE NORTHEASTERN PLAINS BY THIS EVENING WHERE THERE WILL BE A POSSIBILITY OF LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE FORECAST AREA IN THE AFTERNOONS AND EVENING ON WEDNESDAY AND THURSDAY. IT WILL BE DRIER ON FRIDAY AND SATURDAY...WITH ANY THUNDERSTORM POTENTIAL CONFINED TO THE MOUNTAINS. SATURDAY NIGHT INTO SUNDAY...A COLD FRONT IS EXPECTED TO MOVE THROUGH THE NORTHEAST PLAINS. UPSLOPE ASSOCIATED WITH THIS FRONT COULD HELP IMPROVE THE POTENTIAL FOR THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 400 PM MDT THIS AFTERNOON. GARD/COOPER
In the hours before
Local storm report, Jun 8, 5:54 PM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
554 PM MDT TUE JUN 08 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 3 N KUTCH 38.94N 103.87W
06/08/2004 0.75 INCH ELBERT CO TRAINED SPOTTER
JUST A BIT BIGGER THAN DIME SIZE
&&
FBLocal storm report, Jun 8, 6:35 PM MDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
635 PM MDT TUE JUN 08 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL WESTCREEK 39.15N 105.17W
06/08/2004 0.75 INCH DOUGLAS CO AMATEUR RADIO
REPORTED OVER REPEATER. PASSED ON BY PUB
0552 PM HAIL 3 N KUTCH 38.94N 103.87W
06/08/2004 0.75 INCH ELBERT CO TRAINED SPOTTER
JUST A BIT BIGGER THAN DIME SIZE
&&
FBSpecial weather statement, Jun 8, 8:02 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 802 PM MDT TUE JUN 08 2004 COZ038>051-090232- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- 802 PM MDT TUE JUN 08 2004 ...SEVERE THUNDERSTORM WATCH NUMBER 410 FOR THE NORTHEAST PLAINS OF COLORADO HAS EXPIRED... THE THREAT OF SEVERE WEATHER HAS DIMINISHED ACROSS THE NORTHEAST PLAINS OF COLORADO. HOWEVER...AN ISOLATED SEVERE STORM WITH HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS UP TO 60 MPH IS STILL POSSIBLE.
Local storm report, Jun 8, 8:49 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
849 PM MDT TUE JUN 08 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL GOLDEN 39.74N 105.21W
06/08/2004 1.50 INCH JEFFERSON CO PUBLIC
0834 PM HAIL 3 NNE GENESEE 39.72N 105.25W
06/08/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0.52 INCH RAIN IN 15 MINUTES
0834 PM HAIL 3 NNE GENESEE 39.72N 105.25W
06/08/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0.52 INCH RAINFALL IN 15 MINUTES
0817 PM HAIL GENESEE 39.69N 105.27W
06/08/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0.44 INCH RAINFALL IN 15-20 MINUTES
0817 PM HAIL GENESEE 39.69N 105.27W
06/08/2004 0.75 INCH JEFFERSON CO AMATEUR RADIO
O.44 INCH RAIN IN 15-20 MINUTES
0611 PM HAIL WESTCREEK 39.15N 105.17W
06/08/2004 0.75 INCH DOUGLAS CO AMATEUR RADIO
REPORTED OVER REPEATER. PASSED ON BY PUB
0552 PM HAIL 3 N KUTCH 38.94N 103.87W
06/08/2004 0.75 INCH ELBERT CO TRAINED SPOTTER
JUST A BIT BIGGER THAN DIME SIZE
&&
FBLocal storm report, Jun 8, 9:10 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
910 PM MDT TUE JUN 08 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL GOLDEN 39.74N 105.21W
06/08/2004 1.50 INCH JEFFERSON CO PUBLIC
0846 PM HAIL 1 WSW GOLDEN 39.73N 105.23W
06/08/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0838 PM HAIL 2 N GOLDEN 39.77N 105.21W
06/08/2004 0.75 INCH JEFFERSON CO NWS EMPLOYEE
0834 PM HAIL 3 NNE GENESEE 39.72N 105.25W
06/08/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0.52 INCH RAINFALL IN 15 MINUTES
0834 PM HAIL 3 NNE GENESEE 39.72N 105.25W
06/08/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0.52 INCH RAIN IN 15 MINUTES
0817 PM HAIL GENESEE 39.69N 105.27W
06/08/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0.44 INCH RAINFALL IN 15-20 MINUTES
0817 PM HAIL GENESEE 39.69N 105.27W
06/08/2004 0.75 INCH JEFFERSON CO AMATEUR RADIO
O.44 INCH RAIN IN 15-20 MINUTES
0611 PM HAIL WESTCREEK 39.15N 105.17W
06/08/2004 0.75 INCH DOUGLAS CO AMATEUR RADIO
REPORTED OVER REPEATER. PASSED ON BY PUB
0552 PM HAIL 3 N KUTCH 38.94N 103.87W
06/08/2004 0.75 INCH ELBERT CO TRAINED SPOTTER
JUST A BIT BIGGER THAN DIME SIZE
&&
FBLocal storm report, Jun 8, 9:13 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
913 PM MDT TUE JUN 08 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL GOLDEN 39.74N 105.21W
06/08/2004 1.50 INCH JEFFERSON CO PUBLIC
0846 PM HAIL 1 WSW GOLDEN 39.73N 105.23W
06/08/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0838 PM HAIL 2 N GOLDEN 39.77N 105.21W
06/08/2004 0.75 INCH JEFFERSON CO NWS EMPLOYEE
0834 PM HAIL 3 NNE GENESEE 39.72N 105.25W
06/08/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0.52 INCH RAIN IN 15 MINUTES
0834 PM HAIL 3 NNE GENESEE 39.72N 105.25W
06/08/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0.52 INCH RAINFALL IN 15 MINUTES
0825 PM HAIL GENESEE 39.69N 105.27W
06/08/2004 0.88 INCH JEFFERSON CO TRAINED SPOTTER
0817 PM HAIL GENESEE 39.69N 105.27W
06/08/2004 0.75 INCH JEFFERSON CO AMATEUR RADIO
O.44 INCH RAIN IN 15-20 MINUTES
0817 PM HAIL GENESEE 39.69N 105.27W
06/08/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
0.44 INCH RAINFALL IN 15-20 MINUTES
0611 PM HAIL WESTCREEK 39.15N 105.17W
06/08/2004 0.75 INCH DOUGLAS CO AMATEUR RADIO
REPORTED OVER REPEATER. PASSED ON BY PUB
0552 PM HAIL 3 N KUTCH 38.94N 103.87W
06/08/2004 0.75 INCH ELBERT CO TRAINED SPOTTER
JUST A BIT BIGGER THAN DIME SIZE
&&
FBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:07 PM MDT | Flash Flood Warning | BOU | Douglas, Jefferson | 113 min |
| Jun 8, 7:58 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 47 min |
| Jun 8, 8:40 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 65 min |
| Jun 8, 8:51 PM MDT | Flash Flood Warning | BOU | Adams, Denver, Jefferson | 3 hr |
| Jun 9, 1:55 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 50 min |
| Jun 9, 2:34 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 56 min |
| Jun 9, 2:48 PM MDT | Tornado Warning | BOU | Arapahoe, Denver, Jefferson | 42 min |
| Jun 9, 2:49 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 56 min |
| Jun 9, 2:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 54 min |
| Jun 9, 3:32 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Jefferson | 58 min |
| Jun 9, 3:46 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 59 min |
| Jun 9, 4:18 PM MDT | Tornado Warning | BOU | Adams | 42 min |
| Jun 9, 4:39 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Jun 9, 4:43 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 62 min |
| Jun 9, 4:57 PM MDT | Tornado Warning | BOU | Adams | 63 min |
| Jun 9, 5:08 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 52 min |
| Jun 9, 5:46 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 59 min |
| Jun 9, 5:52 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 53 min |
| Jun 9, 5:59 PM MDT | Tornado Warning | BOU | Morgan | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.